Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I have had blood in my stools, i am on methadone

here recently i have had blood in my stools sometimes i strain and sometimes not is it normal i am on methadone
Asked On : Thu, 10 Feb 2011
Answers:  2 Views:  352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,thanks for query.It seems that you might be having something like fissure or piles.In case of fissure there is wound in the wall of intestine, when ever your strain or have hard stool it leads to friction and bleeding.In any case it is advisable that you see a doctor and get your self examined.Proper treatment is needed and please do not ignore.
wishing you good health.
Answered: Sun, 14 Aug 2011
I find this answer helpful
General & Family Physician Dr. Akshith's  Response
hi and welcome to healthcare magic!!
well you seem to be suffering from constipation and it is leading to haemorrhoids commonly called piles so it would be better if you took some stool softeners, and methadone might have been the cause for the same too. stool softeners or laxatives are options you can try for the same.
Answered: Sun, 14 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor